MAUDE Adverse Event Report: I-SENS, INC. RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

I-SENS, INC. RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number 784001 / 780100
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation activities were completed on october 22, 2024.Customer returned the meter and 9 used/bloody strips of specified lot that were involved in the incident.Since the returned strips could not be used, retain strips of specified lot were tested with returned meter.Blood passed testing.The meter will be offered to the manufacturer for further investigation.
 
Event or Problem Description
The customer is calling on behalf of her husband.She stated he is receiving inaccurate readings.She stated she called the paramedics two weeks ago when reading on the meter was 381.Customer purchased meter two weeks ago.The patient's wife stated she was concerned with his reading and called the paramedics since the reading on classic meter was 381 when she took it at 7:30 am.When the paramedics arrived, he did not have to take any insulin due to the reading received on their meter being 147.The paramedics recommended for meter to be calibrated.No treatment was provided by the paramedics, they tested the patient and left.Replaced meter, strips, sent control solution and return label.
 
Additional Manufacturer Narrative
Customer returned meter and strips and the investigation results are pending.Once investigation activities are completed, a follow-up mdr with investigation results will be filed. .

Brand Name
RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
MDR Report Key20487412
Report Number1832816-2024-00014
Device Sequence Number3615105
Product Code NBW
UDI-Device Identifier00681131280624
UDI-Public(01)00681131280624
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
Report Date (Section F) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/04/2026
Device Model Number784001 / 780100
Device Catalogue Number784001 / 780100
Device Lot NumberXM05BBMZB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/19/2024
Event Location Home
Date Report to Manufacturer10/23/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date10/23/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age70 YR
Patient SexFemale
Patient Weight150 KG
Date Report Sent to FDA10/23/2024